Back to Ask the Diabetes Team Ask the Diabetes Team

From Moscow, Russia:

I am seven weeks pregnant, my hemoglobin A1c is 6.3%, and it's okay except I have had nausea and weakness, especially in the evening. I stayed in the hospital for week to treat this problem and felt much better, but after I returned to home I felt badly. What should I do now? I don't want return to hospital again!


This should be a problem that can be managed outside the hospital. If you are not eating regularly, then you need to check your blood sugars frequently to detect hypoglycemia. You may be better off eating several small meals throughout the day. In other words, always have some food in your stomach. Ask your doctor about medication to take for the nausea. There are several choices. Your symptoms should improve over the next few weeks.


Original posting 23 Nov 2002
Posted to Family Planning


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:38
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.